MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Catalog Number 09180443001
Medical Device Problem Codes Application Program Problem (2880); Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined the event was due to replacing an existing test with another test with the same id.The investigation found in the customer's configuration the tacrolimus (prograf) test was assigned the id (b)(4).After importing the master file, this same id (b)(4) was replaced by a new test called ahiv run 1 coi.This replacement of the test with another test using the same id was the cause of the issue.There was no malfunction of the cobas infinity software.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of incorrect results in the cobas infinity lab core software after optimization.The results for tacrolimus were assigned to the ahiv test for patient samples.One example was provided of an original tacrolimus result of 6.520 pg/ml.After optimization, the result was 6.520 pg/ml for the test ahiv.No incorrect results were reported outside of the laboratory.The correct results were in the customer's laboratory information system (lis).

Brand Name
COBAS INFINITY LAB CORE LICENSE 3.X
Common Device Name
CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19667442
Report Number1823260-2024-01934
Device Sequence Number15090460
Product Code JQP
UDI-Device Identifier07613336177129
UDI-Public07613336177129
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09180443001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer07/04/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale